# SDR SWAA2023013196133

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 53,005 hours, 31,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT SERVICE DOOR EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED RH AFT SERVICE DOOR EMERGENCY SLIDE LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
